Jian-Guo Liu

Jian-Guo Liu
  • Professor of Physics
  • Professor of Mathematics (Joint)
External address: 285 Physics Bldg, Durham, NC 27708
Internal office address: Box 90320, Durham, NC 27708-0320
Phone: (919) 660-2500
Education & Training
  • Ph.D., University of California at Los Angeles 1990

  • M.S., Fudan University (China) 1985

  • B.S., Fudan University (China) 1982

Selected Grants

Collaborative Research: Nonlocal models of aggregation and dispersion awarded by National Science Foundation (Principal Investigator). 2018 to 2021

Collaborative Research: Kinetic Models of Aggregation and Dispersion awarded by National Science Foundation (Principal Investigator). 2015 to 2019

Efficient Numerical Methods for Viscous Incompressible Flows awarded by National Science Foundation (Principal Investigator). 2009 to 2012

Lafata, KJ, Hong, JC, Geng, R, Ackerson, BG, Liu, J-G, Zhou, Z, Torok, J, Kelsey, CR, and Yin, F-F. "Association of pre-treatment radiomic features with lung cancer recurrence following stereotactic body radiation therapy." Physics in Medicine and Biology 64.2 (January 8, 2019): 025007-null. Full Text

Liu, JG, Lu, J, Margetis, D, and Marzuola, JL. "Asymmetry in crystal facet dynamics of homoepitaxy by a continuum model." Physica D: Nonlinear Phenomena (January 1, 2019). Full Text Open Access Copy

Huang, H, Liu, JG, and Lu, J. "Learning interacting particle systems: Diffusion parameter estimation for aggregation equations." Mathematical Models and Methods in Applied Sciences 29.1 (January 1, 2019): 1-29. Full Text Open Access Copy

Gao, Y, Ji, H, Liu, JG, and Witelski, TP. "A vicinal surface model for epitaxial growth with logarithmic free energy." Discrete and Continuous Dynamical Systems Series B 23.10 (December 1, 2018): 4433-4453. Full Text

Feng, Y, Li, L, Liu, JG, and Xu, X. "Continuous and discrete one dimensional autonomous fractional odes." Discrete and Continuous Dynamical Systems Series B 23.8 (October 1, 2018): 3109-3135. Full Text

Feng, Y, Li, L, Liu, JG, and Xu, X. "A note on one-dimensional time fractional ODEs." Applied Mathematics Letters 83 (September 1, 2018): 87-94. Full Text

Li, L, Liu, JG, and Wang, L. "Cauchy problems for Keller–Segel type time–space fractional diffusion equation." Journal of Differential Equations 265.3 (August 5, 2018): 1044-1096. Full Text

Liu, J-G, Tang, M, Wang, L, and Zhou, Z. "An accurate front capturing scheme for tumor growth models with a free boundary limit." Journal of Computational Physics 364 (July 2018): 73-94. Full Text

Chen, K, Li, Q, and Liu, J-G. "Online learning in optical tomography: a stochastic approach." Inverse Problems 34.7 (July 1, 2018): 075010-075010. Full Text

Liu, J-G, and Xu, X. "Partial regularity of weak solutions to a PDE system with cubic nonlinearity (Accepted)." JOURNAL OF DIFFERENTIAL EQUATIONS 264.8 (April 15, 2018): 5489-5526. Full Text

Pages

Jian-Guo Liu Named as Fellow of the American Mathematical Society (AMS)

"Sixty-five mathematical scientists from around the world have been named Fellows of the American Mathematical Society (AMS) for 2017, the program's fifth year", states Steve Ferruci, Senior Programs Coordinator of the AMS in a press release. Duke... read more »